Applied Mathematics

Vol.8 No.6(2017), Paper ID 76975, 9 pages



On Graphs with Same Distance Distribution


Xiuliang Qiu, Xiaofeng Guo


Chengyi University College, Jimei University, Xiamen, China
School of Mathematical Sciences, Xiamen University, Xiamen, China


Copyright © 2017 Xiuliang Qiu, Xiaofeng Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Qiu, X. and Guo, X. (2017) On Graphs with Same Distance Distribution. Applied Mathematics, 8, 799-807. doi: 10.4236/am.2017.86062.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.